# SDR AALA202206014883

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737
- Aircraft serial: 30903
- Aircraft time: 34,466 hours, 14,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH COCKPIT DOOR UNLOCKED. DOOR IS VERY HARD TO PUSH OPEN FROM INSIDE COCKPIT. ONCE DOOR IS CLOSED UNABLE TO OPEN USING DOOR HANDLE FROM OUTSIDE OF COCKPIT. DOOR IS JAMMING WHEN SHUT. CLEANED AND LUBRICATED COCKPIT DOOR LATCH OPERATIONS CHECK GOOD PER AMM 52-51-02.
